# SDR ASAA2015051912022

- Difficulty date: May 19, 2015
- Submitted: June 11, 2015
- Operation: Air carrier
- Aircraft: N763AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25100
- Aircraft time: 68,143 hours, 45,245 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Link
- Part number: 6545410396
- Condition: Corroded
- Location: Bs 520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVING EXPANSION LINK TO REPLACE PIVOT FOUND EXFOLIATING CORROSION ON EXPANSION LINK AT LBL 24, BS 520.  ACFT GROUNDED.  REMOVED DAMAGED EXPANSION LINK AND REPLACED WITH NEW EXPANSION LINK IAW BSOPM 20-50-01 AND SRM 51-40-05-0G-0.
